# SDR GTIA2017121402285

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 12,421 hours, 5,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE WORKS INTERMITTENTLY.   R & R MEGAPHONE AT FWD GALLEY AREA IAW DRAWING NK320-232-EQ. OPS CHECKED GOOD.
